# SDR SWAA2021061775010

- Difficulty date: May 19, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WATER TANK SUPPORT ANGLE TO BS 947 BULKHEAD SUPPORT AT BS 947 LBL 11 WL 178 ; / INSTALLED NEW WATER TANK BULKHEAD SUPPORT ANGLE BS 947; LBL 11; WL 178 IAW SRM 51-40-02-0G-0; DWG# 149A8103.;LOCATED AND DRILLED NEW WATER TANK SUPPORT ANGLE TO BS947 BULKHEAD SUPPORT AT BS947 LBL11 WL178 IAW SRM 51-40-05-0G-0; OK TO INSTALL;VERIFIED LOCATED AND DRILLED NEW WATER TANK SUPPORT ANGLE TO BS947 BULKHEAD SUPPORT AT BS947 LBL11 WL178 IAW SRM 51-40-05-0G-0; OK TO INSTALL;VERIFIED ALL WORK COMPLETE;VERIFIED INSTALLATION OF NEW WATER TANK BULKHEAD SUPPORT ANGLE BS 947; LBL 11; WL 178 IAW SRM 51-40-02-0G-0; DWG# 149A8103;EVALUATED CRACK ON WATER TANK SUPPORT ANGLE FOUND TO BE OUT OF LIMITS FOUND OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS PER SRM 51-10-02-0G-0 REMOVED CRACKED ANGLE PER SRM 51-4-02-0G-0;UPDATED MEASUREMENT TABLE;VERIFIED
